HomeAnswersObstetrics and GynecologypregnancyI take a hormonal pill and now I have vomiting. Am I pregnant?

Does vomiting after taking Femilon tablet for eight months mean pregnancy?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Uzma Arqam

Medically reviewed by

iCliniq medical review team

Published At August 10, 2018
Reviewed AtJanuary 29, 2024

Patient's Query

Hello doctor,

I am taking Femilon tablet for irregular periods for past eight months. Today I am vomiting and cannot eat anything. Why is it? Am I pregnant? I did not miss any of my tablets. I am having Metformin and Folic acid plus Femilon.

Answered by Dr. Uzma Arqam

Hi,

Welcome to icliniq.com.

Femilon (Desogestrel and Ethinyl Estradiol) is an oral contraceptive hormonal pill that works as a contraceptive and can give you side effects as well as how early you get side effects might differ from person to person. Femilon can give you nausea, vomiting, irregular period, mood swing, headache, weight gain, and breast pain, etc. The long-term side effects could be a stroke, high blood pressure, endometrial hyperplasia, breast and uterine cancer, etc. For safe side, better to check serum beta hCG (blood pregnancy test) in case you have missed tablets or had vomited, etc.

Try to revise your medications on request due to your symptoms after discussion with your treating doctor as well. Continue Folic acid daily if trying for conception. If cycles get better, you can check after stopping Femilon. In case, if you want contraceptive, better to have tablet Norethisterone 5 mg twice daily from day 4 to day 26 in each cycle cyclically. This will give you contraceptive as well as will regulate your cycles as well. In case of trying for pregnancy, you can just stop Femilon and have sex in the fertile period of the cycle or on alternate days from day 8 to day 18 of your cycles if you feel it is irregular.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Uzma Arqam
Dr. Uzma Arqam

Obstetrics and Gynecology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

pregnancyvomiting

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy